Issue:Related fixed point theorems in intuitionistic fuzzy metric spaces satisfying an implicit relation

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/26/2/15-24
Title of paper: Related fixed point theorems in intuitionistic fuzzy metric spaces satisfying an implicit relation
Author(s):
Taieb Hamaizia
System Dynamics and Control Laboratory, Department of Mathematics and Informatics, Oum El Bouaghi University, Algeria
tayeb042000At sign.pngyahoo.fr
Published in: Notes on Intuitionistic Fuzzy Sets, Volume 26 (2020), Number 2, pages 15–24
DOI: https://doi.org/10.7546/nifs.2020.26.2.15-24
Download: Download-icon.png PDF (192  Kb, Info) Download-icon.png
Abstract: In this paper, we introduce a new class of implicit relation to present an extended version of a fixed point theorem of Popa [23] in the framework of intuitionistic fuzzy metric space.
Keywords: Common fixed point, Implicit relation, Cauchy sequence, Intuitionistic fuzzy metric space.
AMS Classification: 47H10, 54H25.
References:
  1. Alaca, C., Turkoglu, D., & Yildiz, C. (2006). Fixed points in intuitionistic fuzzy metric spaces. Chaos, Solitons & Fractals, 29. 1073–1078.
  2. Alaca, C., Altun, I., & Turkoglu, D. (2008). On Compatible Mappings of Type (I) and (II) in Intuitionistic Fuzzy Metric Spaces, Communications of the Korean Mathematical Society, 23 (3), 427–446.
  3. Aliouche, A. (2007). Common fixed point theorems via an implicit relation and new properties, Soochow Journal of Mathematics, 33 (4), 593–601.
  4. Aliouche, A., & Popa, V. (2008). Common fixed point theorems for occasionally weakly compatible mappings via implicit relations, Filomat, 22 (2),99–107.
  5. Altun, I., & Turkoglu D. (2008). Some fixed point theorems on fuzzy metric spaces with implicit relations, Commun. Korean Math. Soc., 23, 111–124.
  6. Atanassov, K. (1986). Intuitionistic fuzzy sets, Fuzzy Sets and System, 20 (1), 87–96.
  7. Beg, I., Gupta, V., & Kanwar, A. (2015). Fixed points on inyuitionistic fuzzy matric spaces using the E - A property, J. Nonlinear Funct. Anal., 2015, Article ID 20.
  8. Cho, Y. J. (1997). Fixed points in fuzzy metric spaces, J. Fuzzy. Math., 5 (4), 949–962.
  9. Fisher, B. (1981). Fixed point on two metric spaces, Glasnik Mat., 16 (36), 333–337.
  10. George, A. & Veeramani, P. (1994) On some result in fuzzy metric space, Fuzzy Sets and Systems, 64, 395–399.
  11. Hamaizia, T., & Murthy, P. P. (2017). Common Fixed Point Theorems in Relatively Intuitionistic Fuzzy Metric Spaces, Gazi Unuversity Journal of Science, 30 (1), 355–362.
  12. Kaleva, O., & Seikkala, S. (1984). On fuzzy metric spaces, Fuzzy Sets and Systems, 12, 215–229.
  13. Kramosil, O., & Michalek, J. (1975) Fuzzy metric and statistical metric spaces, Kybernetica, 11, 326–334.
  14. Kumar, S., Bhatia, S. S., & Manro, S. (2012). Common Fixed Point Theorems for Weakly Maps Satisfying E.A. Property, in Intuitionistic Fuzzy Metric Spaces Using Implicit Relation. Global Journal of Science Frontier Research Mathematics and Decision Sciences, 12.
  15. Kumar, S., & Fisher, B. (2010). A common fixed point theorem in fuzzy metric space using property (E.A) and implicit relation, Thai J. Math.,(3), 439–446.
  16. Menger, K. (1942). Statistical metrics, Proc. Nat. Acad. Sci., 28, 535–537.
  17. Manro, S. (2015). A common fixed point theorem for weakly compatible maps satisfying common property (E. A.) and implicit relation in intuitionistic fuzzy metric spaces, Int. J. Nonlinear Anal. Appl., 6 (1), 1–8.
  18. Manro, S., Bouharjera, H., & Singh, S. (2010). A Common fixed point theorem in Intuitionistic fuzzy metric Space by using Sub-Compatible maps, Int. J. Contemp. Math. Sciences, 5 (55), 2699– 2707.
  19. Manro, S., Bhatia, S. S., Kumar, S., & Mishra, R. (2011). Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces, International Mathematical Forum, 6 (64), 3189–3198.
  20. Manro, S., Kumar, S. & Bhatia, S. S. (2012). Common fixed point theorem in intuitionistic fuzzy metric spaces using common (E. A.) property and implicit relation, Journal of Advanced Studies in Topology, 3 (3), 60–68.
  21. Park, J. H. (2004). Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 22, 1039–1046.
  22. Pathak, H. K., Tiwari, R., & Khan, M. S. (2007). A common fixed point theorem satisfying integral type implicit relation, Applied Mathematics E-notes, 7, 222–228.
  23. Popa, V. (2005). A general fixed point theorem for two pairs of mappings on two metric spaces, Novi Sad J. Math., 35 (2), 79–83.
  24. Popa, V. (1999). Some fixed point theorems for compatible mappings satisfying an implicit relation, Demonstratio Math., 32, 157–163.
  25. Rodriguez, L. J., & Ramaguera, S. (2004). The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems, 147, 273–283.
  26. Schweizer, B., & Sklar, A. (1960). Statistical metric spaces, Pacific J. Math., 10, 313–334.
  27. Sedghi, S., Altun, I., & Shobe, N. (2010). Coupled fixed point theorems for contractions in fuzzy metric spaces, Non linear Anal., 1298–1304.
  28. Sharma, S., Kutukcu, S., & Pathak, A. (2009). Common fixed point theorems for weakly compatible mappings in intuitionistic fuzzy metric spaces, J. Fuzzy Math., 17, 225–240.
  29. Telci, M. (2001). Fixed points on two complete and compact metric spaces, Applied Mathematics and Mechanics, 22 (5), 564–568.
  30. Turkoglu, D., Alaca, C., & Yildiz, C. (2006). Compatible maps and Compatible maps of type (α) and (β) in intuitionistic fuzzy metric spaces, Demonstratio Math., 39 (3), 671–684.
  31. Zadeh, L. A. (1965). Fuzzy sets, Inform and Control, 8, 338–353.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.